Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Has blood in spit. No pain. What should I do?

Good evening: My 21 year old son just came back from his work out and when he went to the bathroom to wash his hands and throw some water on his face, he noticed some traces of blood in his spit. He says it is the second time it has happened, the first time was last year. He doesnt complain of pain of any type and the blood is bright red, not dark in any way. Thanks in advance for your reply, Concerned Father.
Asked On : Fri, 22 Feb 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM. Thank you for your query.
This is common symptom of tooth or oral mucosal bleeding due to aphtous ulcers,broken tooth, infections or injuries. You should just be sure that thisisnt blood coughing. He should see dentist or ENT if this persists or he notice progression of symptoms.
Wish you good health.
Answered: Wed, 12 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor